# SDR O2GA20140824001

- Difficulty date: August 1, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N550G
- Make and model: Cessna 550
- Aircraft serial: 5500236
- Aircraft time: 15,730 hours, 15,613 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupling
- Part number: 41015385
- Condition: Worn
- Location: Cabin Pressure
- Part time: 15,730 hours, 15,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON CLIMB TO 6000 FT. ADVISED ATC & RETURNED UNEVENTFULLY.
